# SDR AALA202401036921

- Difficulty date: January 1, 2024
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N807NN
- Make and model: Boeing 737823
- Aircraft serial: 31077
- Aircraft time: 41,921 hours, 17,473 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R2 SLIDE EXTERIOR EMERGENCY LIGHT INOPERATIVE. RE-LAMPED R2 SLIDE EXTERIOR EMERGENCY LIGHT PER AMM 33-51-04. ALL CHECKS NORMAL.
